# SDR SWIA202157773

- Difficulty date: February 21, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 579-677
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PASSENGER CABIN SEAT RAIL ON RBL 9 HAS MULTIPLE SPOTS OF CORROSION, CHAFES, SCRATCHES AND/OR GOUGES BETWEEN APPROX. FS 579 AND APPROX. FS 677.     (C-CHECK RO 4/22/2021)    FABRICATED AND INSALLED NEW RBL9 SEAT RAIL, P/N SH670-33425-3, FROM FS579 TO 677 USING EXTRUSION 20276-288-0-0A, PO # T58082, REF CRJ-700 SRM 53-00-49-201-002-A01 AND CRJ-700 AMM 53-00-49-400-801-A03.
